# SDR ABXA9801041

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 37584971N
- Condition: Cracked
- Location: Bs 1140
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TO FRAME TIE-IN FITTING AT STATION 1140, LONGERON 36 IS CRACKED.  REPAIRED IAW DC8 SRM 51-1-20D, 51-1-11, AND 51-1-8.
